MathSciNet Relay Station
MathSciNet bibliographic data
MR2577848 65M70 (26A33 35R11 45K05 65M12)
Zheng, G. H.; Wei, T. Spectral regularization method for a Cauchy problem of the time fractional advection-dispersion equation. J. Comput. Appl. Math. 233 (2010), no. 10, 2631–2640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement